# SDR C2XA10CL006

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,812 hours, 10,557 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLT 2586 THE CREW REPORTED A FUEL SMELL ON TAKEOFF ROLL.  THE CONFIG WAS APU BLEED ON, ENGINE BLEEDS OFF, PACKS ON.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS ON APU WITH PACKS ON.  NO FUEL SMELL WAS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
